Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 28, NWS Tallahassee, FL

March 1, 200712 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Mar 1, 2007, 2:07 PM CST for 12 counties in Florida. It took effect at Mar 2, 2007, 10:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 1, 2007, 2:07 PM CST (20:07 UTC)
In effect from
Mar 2, 2007, 10:00 AM CST
Expired
Mar 2, 2007, 5:00 PM CST
In force
7 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 72 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 322 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-377 J/kg
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
322 m²/s²
0-3 km storm-relative helicity
447 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 012007
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
307 PM EST THU MAR 1 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM
EST /5 PM CST/ FRIDAY FOR MUCH OF THE FLORIDA PANHANDLE DUE TO 
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...A STRONG COLD FRONT WITH SHOWERS...STRONG TO SEVERE 
THUNDERSTORMS AND GUSTY WINDS WILL CROSS THE REGION TONIGHT. IN
ITS WAKE...HIGH PRESSURE WILL BUILD SOUTHEAST SPREADING MUCH COOLER
AND DRIER AIR INTO THE REGION ON FRIDAY. RED FLAG CONDITIONS ARE
LIKELY ACROSS MUCH OF THE FLORIDA PANHANDLE. MARGINAL DURATIONS OF
LOW RELATIVE HUMIDITY WILL BE POSSIBLE FOR THE SAME AREAS ON
SATURDAY.

FLZ007-009>013-021230-
/O.UPG.KTAE.FW.A.0025.070302T1600Z-070302T2300Z/
/O.NEW.KTAE.FW.W.0028.070302T1600Z-070302T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-
207 PM CST THU MAR 1 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST FRIDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

FLZ014-016-017-026-021230-
/O.NEW.KTAE.FW.W.0028.070302T1600Z-070302T2300Z/
GULF-GADSDEN-LEON-LIBERTY-
307 PM EST THU MAR 1 2007 /207 PM CST THU MAR 1 2007/

...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM
EST /5 PM CST/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM
EST /5 PM CST/ FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

JAMSKI
2 follow-up statements
000 
WWUS82 KTAE 021016
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
516 AM EST FRI MAR 2 2007

...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EST /NOON CST/ TO
6 PM EST /5 PM CST/ TODAY FOR MUCH OF THE FLORIDA PANHANDLE AND
NORTHWEST PORTIONS OF THE FLORIDA BIG BEND DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND
BIG BEND...

.DISCUSSION...A STRONG COLD FRONT WILL PUSH SOUTHEAST OF THE AREA
TODAY. IN ITS WAKE...HIGH PRESSURE WILL BUILD SOUTHEAST SPREADING
MUCH COOLER AND DRIER AIR INTO THE REGION. RED FLAG CONDITIONS
ARE LIKELY ACROSS MUCH OF THE FLORIDA PANHANDLE AND FOR ALL OF
NORTH FLORIDA ON SATURDAY.

FLZ014-022030-
/O.CAN.KTAE.FW.W.0028.070302T1600Z-070302T2300Z/
/O.NEW.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/
GULF-
416 AM CST FRI MAR 2 2007

...RED FLAG WARNING IS CANCELLED FOR TODAY...
...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. THE RED
FLAG WARNING HAS BEEN CANCELLED FOR TODAY. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>013-016-017-026-022030-
/O.NEW.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/
/O.EXT.KTAE.FW.W.0028.070302T1800Z-070302T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
LIBERTY-
516 AM EST FRI MAR 2 2007 /416 AM CST FRI MAR 2 2007/

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EST /NOON CST/ TO
6 PM EST /5 PM CST/ THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ015-018-019-027>029-034-022030-
/O.NEW.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/
FRANKLIN-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
516 AM EST FRI MAR 2 2007

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

18-WOOL
000 
WWUS82 KTAE 021920
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
220 PM EST FRI MAR 2 2007


...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON FOR INLAND WALTON...HOLMES...WASHINGTON...JACKSON...
BAY...CALHOUN...GADSDEN...LEON...AND LIBERTY COUNTIES DUE TO LONG
DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT...

...RED FLAG WARNING IN NOW IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON FOR GULF...FRANKLIN...JEFFERSON...AND WAKULLA
COUNTIES DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW
35 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM
CST/ TO 7 PM EST /6 PM CST/ SATURDAY AFTERNOON FOR ALL
OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND
WITH THE EXCEPTION OF DIXIE COUNTY DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT...

...FIRE WEATHER WATCH IS CANCELED FOR DIXIE COUNTY FOR
SATURDAY AFTERNOON...

.DISCUSSION...HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION
FROM THE WEST BRINGING AN INCREASINGLY DRY AIRMASS. RED FLAG
CONDITIONS ARE EXPECTED ACROSS ALL OF EASTERN FLORIDA PANHANDLE
AND WESTERN FLORIDA BIG BEND THIS AFTERNOON. WITH THE DRY AIR 
STILL IN PLACE ON SATURDAY...RED FLAG CONDITIONS WILL ONCE AGAIN
BE EXPECTED ACROSS A LARGE PORTIONS OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND.

FLZ034-022030-
/O.CAN.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/
DIXIE-
220 PM EST FRI MAR 2 2007

...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE
FIRE WEATHER WATCH. 

$$

FLZ007-009>013-016-017-026-022300-
/O.UPG.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/
/O.NEW.KTAE.FW.W.0029.070303T1700Z-070304T0000Z/
/O.CON.KTAE.FW.W.0028.000000T0000Z-070302T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
LIBERTY-
220 PM EST FRI MAR 2 2007 /120 PM CST FRI MAR 2 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 
35 PERCENT...
...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM
EST /6 PM CST/ SATURDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ014-015-018-027-022300-
/O.UPG.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/
/O.NEW.KTAE.FW.W.0029.070303T1700Z-070304T0000Z/
/O.EXA.KTAE.FW.W.0028.000000T0000Z-070302T2300Z/
GULF-FRANKLIN-JEFFERSON-WAKULLA-
220 PM EST FRI MAR 2 2007 /120 PM CST FRI MAR 2 2007/

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS
AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 
35 PERCENT...
...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM
EST /6 PM CST/ SATURDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ019-028-029-022300-
/O.UPG.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/
/O.NEW.KTAE.FW.W.0029.070303T1700Z-070304T0000Z/
MADISON-TAYLOR-LAFAYETTE-
220 PM EST FRI MAR 2 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EST SATURDAY
DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW
35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

14-MROCZKA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 1, 1:20 PM CST, 47 minutes earlier.

Area forecast discussion, Mar 1, 1:20 PM CST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
220 PM EST THU MAR 1 2007

.SYNOPSIS...CONVECTION CONTINUES TO FIRE ALONG AND JUST TO THE S OF
THE WARM FRONT AS IT PUSHES THROUGH THE CWA EARLY THIS AFTERNOON.
SUPERCELLS ARE BEGINNING TO DEVELOP ACROSS SE AL AND THE WESTERN FL
PANHANDLE...AND SOME OF THESE WILL BE CAPABLE OF SPAWNING TORNADOES
AS THEY HEAD OFF TO THE NE...WHILE THE ENTIRE AREA OF STORMS MOVES
SLOWLY EASTWARD. THE TORNADO WATCH REMAINS IN EFFECT FOR THE ENTIRE
CWA UNTIL 8 PM EST...7 PM CST..AS THE MAIN SQUALL LINE IS STILL WELL
OFF TO THE WEST IN ITS DEVELOPMENTAL STAGES. OVER THE COASTAL
WATERS...WINDS AND SEAS ARE MAINTAINING THEIR SLOW ASCENT...AND
APPEAR ON TRACK TO REACH SCA LEVELS BEFORE THE AFTERNOON IS
THROUGH.

&&

.SHORT TERM...AS MENTIONED ABOVE...WITH THE PRE-FRONTAL SQUALL LINE
STILL WELL OFF TO OUR WEST...THE THREAT FOR SEVERE THUNDERSTORMS
WITH DAMAGING WINDS AND POSSIBLE TORNADOES WILL CONTINUE WELL INTO
THIS EVENING. THE SHEAR PROFILE ACROSS THE REGION WILL BECOME LESS
DIRECTIONAL AND MORE LINEAR AHEAD OF THE SQUALL LINE...BUT THE SPEED
SHEAR SHOULD REMAIN STRONG ENOUGH TO SUPPORT DERECHOES AND POSSIBLE
TORNADOES WITH THE SQUALL LINE ITSELF. THE COLD FRONT IS EXPECTED TO
MOVE THROUGH VERY LATE TONIGHT WITH COOLER AND DRIER BUILDING IN
...BUT IT MAY STALL OVER NE FL AND ALLOW A WEAK WAVE TO DEVELOP AND
MOVE ALONG IT OVER THE NE GULF. THE GFS APPEARS TO BE OVERDONE WITH
THIS WAVE AT THE PRESENT TIME...SO WILL TRIM BACK MAV POPS AT LEAST
20-30 PERCENT ACROSS THE SE FL BIG BEND. ANOTHER WEAK SHORTWAVE MAY
ATTEMPT TO PULL SOME MOISTURE FROM THE STALLED OUT FRONT BACK TO THE
N ON SATURDAY... BEFORE A STRONG SFC RIDGE EJECTS EVERYTHING OUT TO
THE E LATER ON SUNDAY.

&&

.LONG TERM...SUNDAY THROUGH WEDNESDAY NIGHT...THE GFS SHOWS RAIN
CHANCES CONTINUING OVER MOST OF THE LOCAL REGION DUE TO THE PRESENCE
OF THE AFOREMENTIONED FRONT. THIS FRONT GETS A GOOD KICK LATE SUNDAY
AS THE UPPER THROUGH DIGS DEEPER AND STRONG SURFACE HIGH BUILDS IN
THE WEST. THE REMAINDER OF THE FORECAST PERIOD WILL BE DRY WITH
BELOW NORMAL TEMPS. A WIDESPREAD LIGHT FREEZE IS POSSIBLE MONDAY
MORNING.

&&

.MARINE...MAIN CONCERN WILL BE TIMING THE END OF THE SCA WHICH WILL
LAST THROUGH TONIGHT AND INTO FRIDAY MORNING.

&&

.AVIATION...MESSY DAY ACROSS THE FORECAST AREA FOR AVIATION. WARM
FRONT WILL SLOWLY PULL NORTH ACROSS THE AREA THROUGH THE DAY WITH
SCATTERED TO NUMEROUS SHOWER ACTIVITY. GENERALLY LOOKING AT MVFR
CONDITIONS FOR CIGS/VIS WITH THE SHOWERS WITH TEMPO THUNDERSTORMS
BRINGING CONDITIONS DOWN INTO THE IFR RANGE AND PERHAPS A BIT LOWER
WITH ANY REALLY HEAVY DOWNPOURS. WINDS WILL ALSO BE RATHER GUSTY
WITH FREQUENT GUSTS THIS AFTERNOON INTO THE 15 TO 20 KNOT RANGE. COLD
FRONT WILL THEN APPROACH AND CROSS THE AREA DURING THE EVENING AND
FIRST PART OF THE NIGHT. A BAND OF SHOWERS AND THUNDERSTORMS...SOME
STRONG TO SEVERE IS LIKELY WITH THIS FRONT. BEST CHANCE FOR THESE
SEVERE STORMS WILL BE DURING THE LATE AFTERNOON AND EARLY TO MID
EVENING FROM KDHN TO KABY AND KPFN THEN SPREADING TO KTLH AND KVLD
DURING THE MID EVENING AND EARLY MORNING HOURS.

&&

.FIRE WEATHER...WILL UPGRADE THE FIRE WX WATCH TO A RED FLAG WARNING
ACROSS THE FL PANHANDLE ON FRI.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  55  69  38  65  42 /  90  20  10  10  30
PANAMA CITY  55  68  42  69  43 /  90  10  10  10  20
DOTHAN       48  69  39  68  38 /  90  10  10  10  20
ALBANY       54  66  40  68  38 /  90  10  10  10  20
VALDOSTA     55  66  40  65  42 /  90  20  10  10  30
CROSS CITY   61  67  48  64  45 /  80  30  10  20  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FRIDAY AFTERNOON FOR INLAND WALTON...
HOLMES...WASHINGTON...JACKSON...GULF...CALHOUN...LIBERTY...GADSDEN...
AND LEON.
GM...SCA ALL LEGS.

&&

AVIATION/FIRE WX...MROCZKA
PUBLIC/MARINE...GOULD
LONG TERM...BARRY
Hazardous weather outlook, Mar 1, 4:11 AM CST, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
511 AM EST THU MAR 1 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-021015-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
511 AM EST THU MAR 1 2007 /411 AM CST THU MAR 1 2007/

..MODERATE RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS
MOST OF THE LOCAL TRI-STATE REGION...

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...WIDESPREAD SHOWERS AND THUNDERSTORMS
WILL DEVELOP AHEAD OF A STRONG COLD FRONT. SOME OF THE STORMS WILL
LIKELY BECOME SEVERE TODAY AND TONIGHT WITH DAMAGING STRAIGHT LINE
WINDS AND A FEW TORNADOES. ONE OR TWO OF THE TORNADOES MAY BE
STRONG. THE STORM PREDICTION CENTER HAS HIGHLIGHTED MOST OF THE
LOCAL REGION FOR A MODERATE RISK OF SEVERE THUNDERSTORMS. A HIGH
RISK AREA COVERING A LARGE PORTION OF ALABAMA JUST MISSES OUR
SOUTHEAST ALABAMA ZONES. WINDS AND SEAS INCREASING OUT AHEAD OF
THE FRONT WILL BRING ADVISORY LEVEL CRITERIA TO THE COASTAL
WATERS THIS AFTERNOON AND INTO EARLY FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...MUCH DRIER AND
COOLER WEATHER WILL FILTER IN BEHIND THE FRONT FRIDAY. THE FRONT
IS EXPECTED TO STALL ACROSS NORTH CENTRAL FLORIDA BY LATE FRIDAY
AND MAY MEANDER BACK TO THE NORTH BRINGING RAIN CHANCES TO THE AREA
OVER THE WEEKEND. STRONG HIGH PRESSURE WILL BUILD IN FROM THE
NORTHWEST LATE SUNDAY PUSHING THE FRONT AND EXPECTED CLOUD COVER
WELL TO THE SOUTHEAST. DRY WEATHER AND BELOW NORMAL TEMPERATURES
ARE EXPECTED INTO MID NEXT WEEK.

.SPOTTER STATEMENT...
SPOTTER ACTIVATION IS VERY LIKELY TODAY AND TONIGHT. SPOTTERS
SHOULD BE CONSIDERED ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR
WARNING COVERING OUR REGION.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

BARRY

In the hours before

Special weather statement, Mar 1, 11:58 AM CST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1258 PM EST THU MAR 1 2007

FLZ007-011830-
INLAND WALTON-
1158 AM CST THU MAR 1 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHERN WALTON
COUNTY IN THE FLORIDA PANHANDLE...

* UNTIL 1230 PM CST

AT 1154 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DORCAS...OR 11 MILES NORTHEAST OF
CRESTVIEW...MOVING NORTHEAST AT 35 MPH.

SMALL HAIL...AND WINDS GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS
STORM.

14-MROCZKA
Local storm report, Mar 1, 1:36 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
236 PM EST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TORNADO          SW ENTERPRISE           31.31N 85.85W
03/01/2007                   COFFEE             AL   EMERGENCY MNGR

            EM REPORTED TORNADO ON GROUND OVER ENTERPRISE MUNICIPAL
            AIRPORT. NO DAMAGE REPORTS YET.

0220 PM     TORNADO          LEVEL PLAINS            31.30N 85.78W
03/01/2007                   DALE               AL   EMERGENCY MNGR

            TORNADO REPORTED ON GROUND ON CR1 NEAR LEVEL PLAINS. NO
            DAMAGE REPORTS YET.

0225 PM     TORNADO          ENTERPRISE              31.31N 85.85W
03/01/2007                   COFFEE             AL   PUBLIC

            TORNADO REPORTED ON GROUND ON FT RUCKER BLVD IN
            ENTERPRISE. NO DAMAGE REPORTS YET.

&&

LANIER
Local storm report, Mar 1, 1:43 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
243 PM EST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             OZARK                   31.46N 85.64W
03/01/2007  E1.75 INCH       DALE               AL   PUBLIC

            GOLF BALL SIZE HAIL REPORTED.

0235 PM     HAIL             NEWTON                  31.33N 85.60W
03/01/2007  E1.00 INCH       DALE               AL   PUBLIC

            QUARTER SIZED HAIL REPORTED

&&

LANIER
Local storm report, Mar 1, 1:49 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
249 PM EST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TORNADO          ENTERPRISE              31.31N 85.85W
03/01/2007                   COFFEE             AL   NWS EMPLOYEE

            IN COFFEE COUNTY...1/8 MILE WIDE DAMAGE PATH THROUGH
            ENTERPRISE. POSSIBLY DOZENS OF HOMES DAMAGED. BASED ON
            RADAR...TORNADO WENT THROUGH ENTERPRISE AT 110PM CST.

&&

LANIER
Local storm report, Mar 1, 2:02 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
302 PM EST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TORNADO          ENTERPRISE              31.31N 85.85W
03/01/2007                   COFFEE             AL   BROADCAST MEDIA

            STUDENTS REPORTED TRAPPED IN ENTERPRISE HIGH SCHOOL GYM.
            POSSIBLE INJURIES. REPORTED BY TV STATION WSFA.

&&

LANIER
Local storm report, Mar 1, 2:06 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
306 PM EST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     W ABBEVILLE             31.57N 85.25W
03/01/2007                   HENRY              AL   EMERGENCY MNGR

            STATE ROAD 7 WEST OF ABBEVILLE. TREES AND POWERLINES
            DOWN.

&&

LANIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 3:16 AM CSTFire Weather WatchTAEBay, Calhoun, Holmes, Jackson, Walton, Washington11 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.